MathSciNet Relay Station
MathSciNet bibliographic data
MR1443817 46F05 (42B10)
Chung, Soon-Yeong; Kim, Dohan; Lee, Sungjin Characterization for Beurling-Björck space and Schwartz space. Proc. Amer. Math. Soc. 125 (1997), no. 11, 3229–3234.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement